# SDR USAA002094

- Difficulty date: December 11, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 21,156 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL CORRODED 3 INCHES BY 6 INCHES, GALLEY FLOOR WIDGET BS 370 AT RBL 11.  REMOVED AND REPLACED INTERCOSTAL PER SRM 57-10-02.  (M)
